Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

52 yr.old male had all symptoms of heart attack

Opinions needed here please. 52 yr.old male friend, had all symptoms of heart attack ? Went to ER and was admitted. After 4 days of test ordered by his regular MD they only found that he had an infection and took antibiotic. His heart rate is still alittle eratic. He thinks he has reflux and needs Nexium. With all the test they ran if he had that wouldn t that have showed up?He had the test for it. He says he still doesn t feel quite right. We think he needs a second opinion from a heart Dr. Something just isn t right with this picture. What do you think ?
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
If he had already gone to the hospital through the emergency ward and admitted , then assessed with tests for 4 days, the odds are that he really might have just had an infection. You did not mention of what? It doesnt hurt to seek more help if he is not feeling well and he insists. Go ahead, ask another doctor.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor